UnissResearch

Logo Universitàegli studi di Sassari
titoli, abstracts, parole chiave >>>
Browse by Journal
Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Date | Creators
Jump to: 2010
Number of items: 1.

2010

Gladiali, Francesca Maria and Pacella, Filomena and Weth, Tobias (2010) Symmetry and nonexistence of low Morse index solutions in unbounded domains. Journal de mathématiques pures et appliqués, Vol. 93 (5), p. 536-558. ISSN 0021-7824. Article.

This list was generated on Sun Apr 20 05:45:18 2014 CEST.